Urgent Reply Needed!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 489
   Posted 7/22/2005 7:47 AM (GMT -7)   
Hi again-everyone-   First of all, my deepest sympathies to Vikki w her unresolved EP studies.   What a "bummer"!!   I can fully understand & empathize what you're feeling---high hopes---then crash!    Hopefully--it will all work out w a new Dr & more studies.
 
Anyway---along THOSE same lines (confusion w Drs)---here is my situation---& i need some advice FAST (Psych nurse & others----i need you all).
 
As you know -i have Mitral valve prolapse---& with it i get episodes of SVT.    They do NOT last long & come in streaks (i can go days--or weeks without any problem)---Then "bang"...they occur in clusters.   I have had "event" monitors on ---5 different occasions (3 times in Beverly Hills Ca.--under supervision of one of nations very BEST Electrocardiologists)---& twice here on East Coast----All Drs---say same thing--& they have "caught" the arrythmias---(they don't last long---longest 5-6 seconds)----Drs. say they are annoying----NOT serious...I do NOT get dizzy--or pass out.     I am on 25 mg of Tenormin once/day.   I've been told to meditate, relax--keep well hydrated----OK------PROBLEM:
 
    I am also suffering from depression (as you probably all know)---& my therapist wants me on Zoloft (start at 25 mg--up to 50 mg)-----Now---last year (in June)---I started taking 50 mg of Zoloft---Trust me, my friends---after 4 or 5 days---i got THE worst attack of Tachycardia ...EVER...in my life....i thought i was dying---walking home from market--heart sped up----then slowed down---3 or 4 rapid beats--then "normal"....4- or 5 more rapid beats--then normal--this went on for about 30-40 seconds (SEEMED like an eternity)-----i NEARLY Rang a strangers doorbell to call 911.     
 
  I attributed it to the Zoloft----BUT--i do not see irregular beats as even mentioned in the brochure of side effects!    I did ALL KINDS of "searches"    "SSRIs & arrythmias".....Maybe one or two small things written, barely mentioning it---I stopped taking the Zoloft--told my cardiologist---said it must be coincidental!!!
 
  Now--i am in a "good heart mode"...no irregular episodes (at least bad ones)--for weeks--(oh i get an occasional extra beat or 2--nothing scary)----BUT--statred my Zoloft 3 days ago--25 mg----AND---I'm starting to get MORE & longer irregular beats---I'm due to take my next 25 mg dose today at noon (EDT)---I am THINKING about NOT TAKING IT!!!!!   Then...i'm supposed to go to 50 mg---
 
   Someone--ANYONE----is there a possible connection here???  IF SO---PLEASE--let me know!!!    I hate these darn  "side effects"--esp. cardiovascular---don't mind...gas or headaches, or drowziness---but do not mess w my heart rhythm---PLEASE---Will be CHECKING IN REGULARLY!!!   Thanks---Robert

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/22/2005 11:27 AM (GMT -7)   
Hi Robert!! tongue
 
I'm glad that you came back here - I was wondering how you were doing!  Also, I just started Zoloft, myself and perhaps I can share a little info with you.  I have a history of anxiety, depression, PVC's, heart failure, heart attack, stenting, and a Bypass almost one year ago.
 
I'm now on Zoloft 100 mg. and I'm starting to feel pretty great again!!  tongue I did notice that when I first started the 'starter pack' of first 25 mg. then the 50 mg., it seemed to increase my anxiety a little more.  I'm wondering if this is what is happening to you?  The reason I mention this is because as I've stayed with it and it is now about a month?- and now that feeling has left completely!  You may need to give it more time.  That first week or 2 that I was on it seemed like I might be on the wrong drug...so I hope that since your Dr. seems to think this is okay for you, that you give it a chance! tongue    The following is another a link to Zoloft...
 
Please let me know how you are doing, Robert!!  I know how unsettling this can be!
 
Big Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/22/2005 7:15 PM (GMT -7)   
Hi Scaredy! Thanks for stopping by! :)

Hugs, Teri :)
xoxoxo
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/22/2005 10:01 PM (GMT -7)   
Robert, I hope you are doing okay?! Please let me know.

Hugs, Teri :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 489
   Posted 7/23/2005 4:34 AM (GMT -7)   
   Thanks to all for your recent support & help.  Regarding my problem w Zoloft (tachycardia)---tho it is not mentioned in most "side effects"---Teri16 had a website on Zoloft & it was very helpful!       On that side it stated lots of side effects...AND there it was---under cardiovascular "Palpitations & tahycardia".    This is the SECOND time i had a problem w Zoloft & tachycardia---the 1st time--i was not sure--now I'm beginning to think it may be the Zoloft---i'll tell my therapist & my cardiologist.    Hopefully one of the other SSRIs (Paxil or Prozac) may help without the cardio side effects----Anyone have any experience w Prozac??   Years
ago it was so highly touted.     Get back & thanks again---Wotan --(Robert) :-)

Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/23/2005 9:03 AM (GMT -7)   
Robert, I'm glad that helped you out!!  yeah   Please let me know how you are doing and what your Dr.'s tell you about switching your medication!  Good Luck!
Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 7/27/2005 10:39 AM (GMT -7)   
bumping this up... :)
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 12:24 PM (GMT -7)
There are a total of 2,905,437 posts in 318,861 threads.
View Active Threads


Who's Online
This forum has 158218 registered members. Please welcome our newest member, Bob47.
306 Guest(s), 10 Registered Member(s) are currently online.  Details
NicHostetler, lynbrez, Italatin8, landcrab, eldonkey, Lady89, Bull101, Bob47, OriolCarol, MacroMan